Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the uniform attractivity of solutions of ordinary differential equations by two Lyapunov functions.
Szerző:Hatvani, L\'aszl\'o
Forrás:Proc. Japan Acad., Ser. A 67, No.5, 162-167 (1991).
Nyelv:English
Absztrakt:{\it K. Murakami} and {\it M. Yamamoto} [Proc. Japan Acad., Ser. A 64, 373-376 (1988; Zbl 0685.34061)] have given sufficient conditions for the global attractivity and equi-attractivity of the zero solution of the ordinary differential equation $x'=f(t,x)$, $f(t,0)=0$, $x\in\bbfR\sp n$. The author shows that, after slightly strengthening one of them, the conditions in Murakami's and Yamamoto's theorem on global equi- attractivity imply even global uniform attractivity, and that global equi-attractivity can be assured under essentially weaker conditions.} \RV{W.M\"uller (Berlin) 
Letöltés:  | Zentralblatt